# SDR CA990630095

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Control  Unit
- Part number: MCB15ASI
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTANT PROBLEM ON THE LANDING GEAR RETRACTION SYSTEM IN THE UP POSITION ONLY.   SOMETIMES THE 'GEAR IN TRANSITION' LIGHT STAYED LIT AND, ON ONE OCCASION, THE GEAR DOWN SELECTION COULD NOT BE DONE OTHER THAN BY THE MANUAL SYSTEM.  MANY GEAR RETRACTIONS WERE DONE ON THE GROUND.  DYNAMIC BRAKE RELAY INSPECTED AND FOUND A BAD CONTACT ON THE UP SELECTION.  CONTACT CLEANED, FAULT CLEARED.
